Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013 (2013), Article ID 901026, 7 pages
http://dx.doi.org/10.1155/2013/901026
Research Article

Nonuniform Exponential Dichotomies in Terms of Lyapunov Functions for Noninvertible Linear Discrete-Time Systems

1Department of Mathematics, University “1st December 1918” of Alba Iulia, 510009 Alba Iulia, Romania
2Academy of Romanian Scientists, Independenţei 54, 050094 Bucharest, Romania
3Department of Mathematics, Faculty of Mathematics and Computer Science, West University of Timişoara, Vasile Pârvan Boulevard No. 4, 300223 Timişoara, Romania

Received 31 August 2013; Accepted 2 October 2013

Academic Editors: G. Bonanno, G. Fikioris, and M. Inc

Copyright © 2013 Ioan-Lucian Popa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. O. Perron, “Die Stabilitätsfrage bei Differentialgleichungen,” Mathematische Zeitschrift, vol. 32, no. 1, pp. 703–728, 1930. View at Publisher · View at Google Scholar · View at Scopus
  2. T. Li, “Die Stabilitatsfrage bei Dierenzengleichungen,” Acta Mathematica, vol. 63, no. 1, pp. 99–141, 1934. View at Publisher · View at Google Scholar
  3. A. Lyapunov, The General Problem of the Stability of Motion, Taylor & Francis, New York, NY, USA, 1992.
  4. J. LaSalle and S. Lefschetz, Stability by Liapunovs Direct Method with Applications, vol. 4 of Mathematics in Science and Engineering, Academic Press, New York, NY, USA, 1961.
  5. W. Hahn, Stability of Motion, vol. 138 of Grundlehren der Mathematischen Wissenschaften, Springer, New York, NY, USA, 1967.
  6. A. Halanay and D. Wexler, Teoria Calitativa a Sistemelor cu Impulsuri, Editura Academiei RSR, Bucharest, Romania, 1968.
  7. M. Maliso and F. Mazenc, Constructions of Strict Lyapunov Functions, Springer, London, UK, 2009.
  8. L. Barreira and C. Valls, “Lyapunov sequences for exponential dichotomies,” Journal of Differential Equations, vol. 246, no. 1, pp. 183–215, 2009. View at Publisher · View at Google Scholar · View at Scopus
  9. L. Barreira and C. Valls, “Quadratic lyapunov sequences and arbitrary growth rates,” Discrete and Continuous Dynamical Systems, vol. 26, no. 1, pp. 63–74, 2010. View at Publisher · View at Google Scholar · View at Scopus
  10. G. Papaschinopoulos, “Dichotomies in terms of Lyapunov functions for linear difference equations,” Journal of Mathematical Analysis and Applications, vol. 152, no. 2, pp. 524–535, 1990. View at Google Scholar · View at Scopus
  11. B. Sasu and A. L. Sasu, “On the dichotomic behavior of discrete dynamical systems on the half-line,” Discrete and Continuous Dynamical Systems, vol. 33, no. 7, pp. 3057–3084, 2013. View at Publisher · View at Google Scholar
  12. B. Aulbach and J. Kalkbrenner, “Exponential forward splitting for noninvertible difference equations,” Computers and Mathematics with Applications, vol. 42, no. 3–5, pp. 743–754, 2001. View at Publisher · View at Google Scholar · View at Scopus
  13. L. Barreira and C. Valls, “Nonuniform exponential contractions and Lyapunov sequences,” Journal of Differential Equations, vol. 246, no. 12, pp. 4743–4771, 2009. View at Publisher · View at Google Scholar · View at Scopus
  14. I. L. Popa, M. Megan, and T. Ceauşu, “Exponential dichotomies for linear difference systems in Banach spaces,” Applicable Analysis and Discrete Mathematics, vol. 6, no. 1, pp. 140–155, 2012. View at Publisher · View at Google Scholar
  15. M. G. Babuţia, M. Megan, and I. L. Popa, “On (h, k)-dichotomies for nonautonomous linear diference equations in Banach spaces,” International Journal of Differential Equations, vol. 2013, Article ID 761680, 7 pages, 2013. View at Publisher · View at Google Scholar
  16. N. Lupa and M. Megan, “Exponential dichotomies of evolution operators in Banach spaces,” Monatshefte für Mathematik, 2013. View at Publisher · View at Google Scholar